March 28, 2023

#prednisonesteroid#prednisonesideeffects#rheumatoidarthritis

You know the number one thing that surprised me when i became the prednisone pharmacist is joint pain after taking prednisone i literally had no idea i swear they never taught that in pharmacy school they never mentioned hey by the way when somebody’s going solely off for anna’s own they might get joint pain and i was shocked that people get joint pain after taking

Prednisone and then i was participated in facebook support groups and i swear i saw somebody every day hey i’m having this terrible muscle joint pain are you guys having that every day somebody was saying it and then i realized that’s what people have so if you’re having joint pain after prednisone there’s a couple things that could be going on first of all and

This is probably not likely for most people but if you are taking prednisone for rheumatoid arthritis it could be that your room toward arthritis is flaring and so your joint pain is your rheumatoid arthritis coming back but that’s only if you’re taking it for rheumatoid arthritis or another joint condition most people on prednisone are taking it for something

Else like i took it for a bleeding disorder and other people take it for lupus or for cancer or tons of different reasons and so i had a pain client call me today and say hey i’m having this terrible terrible joint pain i can’t even get up out of bed in the morning i feel tired all the time what is going on and i said well sounds like you probably went way too

Fast off of the prednisone you probably are experiencing print ism withdrawal syndrome you’re probably having a terrible miserable side effect of going off too quickly and so people who are on prednisone you always have to taper off you always have to go off slowly and you have to make sure that when you’re going off that you don’t either go too fast because it

Makes your disease come back like for me i would start bleeding again or for people if the rheumatoid arthritis they’re joining to start hurting again so that’s the number one reason you taper and the second reason that you taper is so that when you are going off it doesn’t cause withdrawal syndrome like this so basically what is withdrawal syndrome the number

One thing people complain about is these achy miserable feeling kind of like you have the flu you know that feeling when you’re stuck in bed and you’re just feel yucky you don’t have any energy fatigue and you might even have a fever and all of this together shows that you’re in withdrawal from prednisone you didn’t go off slow enough and it’s probably not your

Fault you’re brought your doctor probably told you to go that fast like this lady she went from 60 down to 40 down to 20 down to 10 so the doctor said to do but from 20 to 10 you know what happened the joint pain but she said but it’s never happened before right even if you’ve been able to drop that quickly in the past there’s no predicting prednisone withdrawal

Even if you’ve been able to go completely off prednisone withdrawal can still happen to anyone at any dose any length of time you could be on it for three days and still get prednisone withdrawals you could be on it at a hundred milligrams you could be on it at five milligrams and still get prednisone withdrawal so why are you experiencing joint pain after taking

Prednisone or lowering dose after putting a zone it’s because of prednisone withdrawal it’s what can you do well i gave this pain client a whole bunch of really helpful tips but in summary if you’re going through withdrawal from pretty much any drug what’s the rationale choice its to go back up and she didn’t really really didn’t want to go back up she’d work so

Hard to get down and she didn’t want to go back up so we talked about a few other options what have you experienced have you experienced present his own joint pains after taking prednisone is this really such a common thing that doctors and pharmacists should be warning about it how often do people really experience it comment below what your personal experience

Is and then if you like this paying customer would like to have a one-on-one partner zone side-effect consultation with me i will put a link below of my calendly where you can schedule a one-on-one and we can talk side-effect strategies signing off as dr. megan your prednisone pharmacist

Transcribed from video
Joint Pain after Prednisone? 💊 Is it normal? By Dr. Megan – Prednisone PharmacistliveBroadcastDetails{isLiveNowfalsestartTimestamp2020-03-05T141529+0000endTimestamp2020-03-05T142203+0000}